# SDR SWIA2020011447667

- Difficulty date: December 23, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 14,592 hours, 7,957 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA ON THE FR84 CROSSBEAM AS MARKED (C-CHECK) RO 1/11/2020  PERFORMED INNER DOUBLER REPAIR ON FR84 CROSSBEAM IAW SRM.
